Author = Shahram Najafzadeh
A new subclass of univalent holomorphic functions based on $q$-analogue of Noor operator

Articles in Press, Corrected Proof, Available Online from 18 February 2023

10.22075/ijnaa.2023.29020.4045

Seyed Hadi Sayedain Boroujeni; Shahram Najafzadeh; Ismail Nikoufar


On coefficients of a new Ma-Minda type class connected to binomial distribution

Articles in Press, Corrected Proof, Available Online from 05 August 2023

10.22075/ijnaa.2023.30432.4400

Salam Khazali; Shahram Najafzadeh


q-Analogue of Liu-Srivastava operator on meromorphic functions based on subordination

Volume 11, Issue 2, December 2020, Pages 219-228

10.22075/ijnaa.2020.18039.1981

Mohammad Hassan Gholmohammadi; Shahram Najafzadeh; Mohammadreza Foroutan


Stability for certain subclasses of harmonic univalent functions

Volume 8, Issue 1, July 2017, Pages 33-45

10.22075/ijnaa.2017.2405

Ali Ebadian; Saman Azizi; Shahram Najafzadeh